DaphDu
  • 2 replies
  • 77 views
  • 2 followings
DaphDu, November 27,  2018  8:56pm EST

coumadin adverse reaction

Is anyone on coumadin and experiencing severe hair loss, itchy scalp, migraines, and joint pain? If so, what are you doing to help with your side effects?

 

2 Replies
  • AHAASAKatie
    AHAASAKatie, November 28,  2018  8:52am EST

    Good morning, I am so sorry that you are experiencing this! Pharmacists are great sources of information for drug reaction questions. Have you talked to him/her? Thanks Katie 

  • AmbassadorDN
    AmbassadorDN, November 28,  2018  5:07pm EST

    Hi, DaphDu,

    I'm also on Coumadin, but I have not had these side effects. I agree with Katie: Talk with your pharmacist. Also, speak with your cardiologist as these may be symptoms of something unrelated to the Coumadin.

    To Heart and Soul Health,

    Ambassador DN

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
Back to top